# SDR FDEA202008192356

- Difficulty date: August 19, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 99,198 hours, 42,323 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE AT STA 1581 FILLET FRAME AFT SIDE HAS EXFOLIATION CORROSION, MARKED.  NR 5 CUT OUT DAMAGED AREAS AND INSTALLED REPAIR ANGLES AND STRAP, PER EA 8-5320-T0356455 P1.
